# SDR ASOA2013062403886

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,328 hours, 21,686 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INTERIOR HANDLE WAS STUCK CLOSED, HAD TO OPEN DOOR FROM OUTSIDE.  LUBRICATED PAX DOOR HINGES, IAW AMM 12-20-52.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
